# SDR CA030129001

- Difficulty date: January 22, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Cessna 421B
- Aircraft time: 7,278 hours
- Engine: Cont GTSIO520H
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Line
- Condition: Blocked
- Location: Manifold
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) ON GROUND WARM UP AND RUN ALL WAS NORMAL, ON TAKEOFF RT MANIFOLD STAYED AT 28.5 INCHES, ALL OTHER INDICATIONS AND ENGINE FUNCTIONS NORMAL. TAKEOFF ABORTED AND AIRCRAFT RETURNED TO HANGAR. MANIFOLD LINE FOUND BLOCK IN WING SECTION BETWEEN WING AND A/F. MOISTURE REMOVED TESTED FOUND SERVICEABLE. NOTE OUTSIDE AIR TEMP AT -29 DEGREES C AND ACFT WAS IN HANGAR PRIOR TO FLIGHT.
